# SDR AALA20150806001

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 949 hours, 418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240006
- Part serial: RFM24948
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESS LOW & IS ON PLACARD MEL 52-2.  SERVICED L4 DOOR ASSIST BOTTLE IAW MM 52-10-00.
